# SDR UALA2008111302207

- Difficulty date: April 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,711 hours, 31,837 cycles
- Engine: Cfmint CFM563C1
- Engine time: 53,272 hours, 33,833 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 722218
- Condition: Leaking
- Location: Nr 1
- Part time: 53,272 hours, 33,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY "WET SOCKS" ODOR DURING TAKEOFF AND CLIMB.  ENGINE HAS BEEN DETERMINED AS SOURCE OF ODOR.  REMOVED & REPLACED NR 1 ENGINE ON ACCOUNT OF OIL WETTING AT HPC BLADES STAGES 1 THRU 3.  SECURED CONNECTOR THAT WAS REMOVED TO COMPLY WITH 4950C.  APU IS OPERATIVE FOR SVC.
